Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Has vomiting, bad odor. Taking prenatal vitamins. What is wrong?

my six year old woke up vomiting last night and has now developed a 102.6 fever . his vomit smells odd. not like normal vomit. the smell reminds me of the smell of feces when i was pregnant and taking prenatal vitamins . does the vomit smell indicate a bigger issue than the fever/vomiting to begin with? he is able to keep fluids down long enough to get some benefit from them - an hour or more before he throws them up.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Thanks for your query.
The boy most likely has tummy bug (viral infection of stomach or gut).
The smell of vomitus is of no significance .
Continue fever meds & freq small sips of liquids.
Vomitings are worrisome only when the colour is coffee ground/dark brown/black or have green tinge. Also if he vomits very frequently & unable to retain anything you shoud see doctor.
Wish him speedy recovery.
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor